# SDR 97UAL900808

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Engine: Pwa JT9D7R4D
- System (JASC): 7603 · Power Lever
- Part: Bearing
- Part number: 6329E000101
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FUEL CUTOFF VALVE SHUT DOWN INDICATION WITH RIGHT ENGINE SHUTDOWN EICAS AND SPEEDS DISPLAYED.  ENGINE CONTINUED TO RUN. SUPPLEMENTAL DATA UPDATE FAILED BEARING INSIDE CONDITION MOTOR ACTUATOR .
